# SDR UIEA2021110202326

- Difficulty date: November 1, 2021
- Submitted: November 4, 2021
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- System (JASC): 2421 · AC Generator-Alternator
- Part: None
- Part number: 734285E
- Part serial: 0633
- Condition: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU GENERATOR INOP ( APU GENERATOR, EXCEPT ER OPERATIONS (NOTIFY DISPATCH) )( TRANFER TO MDDR 156038 DDG 24-00-02A CAT C DUE DATE 11NOV21.DISP EH@1236.  /  03NOV21 - 1238759 - ITEM# 12  - CVG - REMOVED AND REPLACE BPCU IAW AMM 21-41-03 AND RELAY K103 (S/N OFF CE60977 P/N - OFF- B-429-1) AND K114 (S/N OFF - CE60977 P/N OFF - B-429-1) IAW AMM 24-51-02 AND 24-41-01. APU OPS CKS GOOD. THIS CLEARS MDDR 156038. )
